A 70-year-old m an was adm itted to the hospital because of anorexia, nausea and vom iting, and an unpleasant taste in his m outh for the past 12 hours. The m an had been su ering from t ype 2 diabetes for 10 years and was being treated w ith m etform in and sitagliptin. He also had a long history of hypertension and hypercholesterolem ia, currently controlled w ith losartan, nifedipine, and lovastatin. Pertinent laboratory serum levels on adm ission were fasting blood glucose 115 m g/dL (norm al 70-110), creatinine 3.4 m g/dL (norm al 0.6-1.2 m g/dL), blood urea nitrogen (BUN) 42 m g/dL (norm al 7-18 m g/dL), high-densit y lipoprotein (HDL) cholesterol 85 m g/dL (norm al A. Losartan B. Nifedipine C. Lovastatin D. Sitagliptin E. Metform in
Don't use plagiarized sources. Get Your Custom Essay on
A 70-year-old m an was adm itted to the hospital because of anorexia, nausea and vom iting, and an..